# SDR SWAA2025071581457

- Difficulty date: June 13, 2025
- Submitted: July 15, 2025
- Operation: Air carrier
- Aircraft: N292WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32538
- Aircraft time: 57,699 hours, 34,839 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Tie Clip
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION TIE CLIP AT LEVEL BS 727D AND STRINGER 26R AFT CARGO COMPARTMENT.  REPLACED TIE CLIP AND FASTENERS AT LEVEL BS 727D AND STRINGER 26R AFT CARGO COMPARTMENT IAW B737-700 SRM 51-40-02-0G-0 AND SRM 51-10-02 PARAGRAPH 9 DWG # 146A1220 SHEET 50 REV:-..
